Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A geometrical characterization for the affine differential invariants of a space curve

Author: L. A. Santaló
Journal: Bull. Amer. Math. Soc. 52 (1946), 625-632
MathSciNet review: 0016965
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. W. Blaschke, Vorlesungen über Differentialgeometrie, vol. 2, Berlin, 1923.
  • Wolfgang Haack, Eine geometrische Deutung der Affin-Invarianten einer Raumkurve, Math. Z. 38 (1934), no. 1, 155–162 (German). MR 1545444, DOI
  • 3. E. Salkowski, Affine Differentialgeometrie, Berlin and Leipzig, 1934.

Additional Information